# SDR VNAA2017042600031

- Difficulty date: April 26, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15405
- Aircraft time: 2,375 hours, 2,211 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Target
- Condition: Misaligned
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY DOOR CAUTION MESSAGE IN FLIGHT.   REMOVED AND REINSTALLED THE TARGET ASSEMBLY.
